Aller-Ease Non-Drowsy 180mg Tablets - 30 Ct.
- Original prescription strength
- Fexofenadine hydrochloride tablets, 180mg/Antihistamine
- 24 hour relief from sneezing, runny nose, itchy, watery eyes, and itchy throat or nose
- Approved for the treatment of both indoor and outdoor allergy symptoms in adults and children 12 years of age and older
- Compare to active ingredient of Allegra Allergy
- 30 tablets is 1 month supply
- Weight: Approximately: .12 pounds
- Shipping Dimensions: Approximately 4.6 x 4.2 x 1.6 inches.
- This product cannot be shipped to: CA